Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1994, Volume 34, Number 1, Pages 68–77 (Mi zvmmf2617)  

This article is cited in 2 scientific papers (total in 2 papers)

Theory of the integral equation of a narrow rectilinear slot

V. N. Plotnikov, Yu. Yu. Radtsig, S. I. Èminov

Novgorod

Full text: PDF file (1063 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1994, 34:1, 53–61

Bibliographic databases:
UDC: 517.958:517.968
MSC: Primary 65R20; Secondary 78A55, 45E10, 35Q60, 35C15
Received: 12.08.1992
Revised: 12.04.1993

Citation: V. N. Plotnikov, Yu. Yu. Radtsig, S. I. Èminov, “Theory of the integral equation of a narrow rectilinear slot”, Zh. Vychisl. Mat. Mat. Fiz., 34:1 (1994), 68–77; Comput. Math. Math. Phys., 34:1 (1994), 53–61

Citation in format AMSBIB
\Bibitem{PloRadEmi94}
\by V.~N.~Plotnikov, Yu.~Yu.~Radtsig, S.~I.~\`Eminov
\paper Theory of the integral equation of a narrow rectilinear slot
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1994
\vol 34
\issue 1
\pages 68--77
\mathnet{http://mi.mathnet.ru/zvmmf2617}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1263223}
\zmath{https://zbmath.org/?q=an:0820.65093}
\transl
\jour Comput. Math. Math. Phys.
\yr 1994
\vol 34
\issue 1
\pages 53--61
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994NP66400006}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2617
  • http://mi.mathnet.ru/eng/zvmmf/v34/i1/p68

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. I. Èminov, “Synthesis of currents on a strip for a given physically allowable radiation pattern”, Comput. Math. Math. Phys., 41:3 (2001), 420–427  mathnet  mathscinet  zmath
    2. Yatsuk L.P., “Razvitie idei ya.n. felda po volnovodno-schelevoi tematike v rabotakh radiofizikov kharkovskogo natsionalnogo universiteta imeni v.n. karazina”, Radiotekhnika i elektronika, 57:9 (2012), 948–948  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:241
    Full text:101
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021